Частотная теорема для уравнений эволюционного типа.

А.Л. Лихтарников; В.А. Якубович

Sibirskij matematiceskij zurnal (1976)

  • Volume: 17, Issue: 5, page 1069-1085
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Лихтарников, А.Л., and Якубович, В.А.. "Частотная теорема для уравнений эволюционного типа.." Sibirskij matematiceskij zurnal 17.5 (1976): 1069-1085. <http://eudml.org/doc/61545>.

author = {Лихтарников, А.Л., Якубович, В.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Frequency Theorem; Equations of Evolutionary Type},
language = {rus},
number = {5},
pages = {1069-1085},
publisher = {Izd. AN SSSR},
title = {Частотная теорема для уравнений эволюционного типа.},
url = {http://eudml.org/doc/61545},
volume = {17},
year = {1976},

AU - Лихтарников, А.Л.
AU - Якубович, В.А.
TI - Частотная теорема для уравнений эволюционного типа.
JO - Sibirskij matematiceskij zurnal
PY - 1976
VL - 17
IS - 5
SP - 1069
EP - 1085
LA - rus
KW - Frequency Theorem; Equations of Evolutionary Type
UR - http://eudml.org/doc/61545
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.